# SDR AALA200800177

- Difficulty date: January 26, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 21,288 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 6937317300
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUS  INFLIGHT T1622/26JAN - LEFT AND RIGHT HYDRAULIC LOW PRESSURE INDICATION DURING DESCENT.  LANDED AUS WITHOUT INCIDENT.  REPLACED HYDRAULIC PUMP MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
